zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Random attractors for stochastic semi-linear degenerate parabolic equations. (English) Zbl 1222.35042
Summary: The existence of a random attractor is established for a class of stochastic semi-linear degenerate parabolic equations with the leading term of the form div(σ(x)u) and additive spatially distributed temporal noise. The nonlinearity is dissipative for large values of the state without restriction on the growth order of the polynomial, while the spatial domain is either bounded or unbounded.
MSC:
35B41Attractors (PDE)
35L55Higher order hyperbolic systems
35K58Semilinear parabolic equations
35R60PDEs with randomness, stochastic PDE
35K65Parabolic equations of degenerate type
References:
[1]A.N. Carvalho, J.A. Langa, J.C. Robinson, Attractors of Infinite Dimensional Nonautonomous Dynamical Systems, Springer, Berlin, 2011 (in press).
[2]Cheban, D.; Kloeden, P. E.; Schmalfuß, B.: The relationship between pullback, forwards and global attractors of nonautonomous dynamical systems, Nonlinear dyn. Syst. theory 2, 9-28 (2002) · Zbl 1054.34087
[3]P.E. Kloeden, M. Rasmussen, Nonautonomous Dynamical Systems, Amer. Math. Soc., Providence, 2011 (in press).
[4]Sell, G. R.; You, Y.: Dynamics of evolutionary equations, (2002)
[5]Anh, C. T.; Chuong, N. M.; Ke, T. D.: Global attractors for the m-semiflow degenerated by a quasilinear degenerate parabolic equation, J. math. Anal. appl. 363, 444-453 (2010) · Zbl 1181.35138 · doi:10.1016/j.jmaa.2009.09.034
[6]Karachalios, N. I.; Zographopoulos, N. B.: Convergence towards attractors for a degenerate Ginzburg–Landau equation, Z. angew. Math. phys. 56, 11-30 (2005) · Zbl 1181.35133 · doi:10.1007/s00033-004-2045-z
[7]Karachalios, N. I.; Zographopoulos, N. B.: On the dynamics of a degenerate parabolic equation: global bifurcation of stationary states and convergence, Calc. var. Partial differential equations 25, 361-393 (2006) · Zbl 1090.35035 · doi:10.1007/s00526-005-0347-4
[8]Bates, P. W.; Lisei, H.; Lu, K.: Attractors for stochastic lattice dynamical system, Stoch. dyn. 6, 1-21 (2006) · Zbl 1105.60041 · doi:10.1142/S0219493706001621
[9]Bates, P. W.; Lu, Kening; Wang, Bixiang: Random attractors for stochastic reaction–diffusion equations on unbounded domains, J. differential equations 246, 845-869 (2009) · Zbl 1155.35112 · doi:10.1016/j.jde.2008.05.017
[10]Crauel, H.; Debussche, A.; Flandoli, F.: Random attractors, J. dynam. Differential equations 9, 307-341 (1997) · Zbl 0884.58064 · doi:10.1007/BF02219225
[11]Flandoli, F.; Schmalfuß, B.: Random attractors for the 3D stochastic Navier–Stokes equation with multiplicative noise, Stoch. stoch. Rep. 59, 21-45 (1996) · Zbl 0870.60057
[12]Kloeden, P. E.; Langa, J. A.: Flattening, squeezing and the existence of random attractors, Proc. R. Soc. lond. Ser. A 463, 163-181 (2007) · Zbl 1133.37323 · doi:10.1098/rspa.2006.1753
[13]Schmalfuß, B.: Backward cocycles and attractors of stochastic differential equations, International seminar on applied mathematics, 185-192 (1992)
[14]Yang, Meihua; Duan, Jinqiao; Kloeden, P. E.: Asymptotic behavior of solutions for random wave equations with nonlinear damping and white noise, Nonlinear anal. RWA 12, 464-478 (2011) · Zbl 1202.35124 · doi:10.1016/j.nonrwa.2010.06.032
[15]Barbu, V.; Da Prato, G.; Röckner, M.: Stochastic nonlinear diffusion equations with singular diffusivity, SIAM J. Math. anal. 41, 1106-1120 (2009) · Zbl 1203.60079 · doi:10.1137/080718966
[16]W.-J. Beyn, B. Gess, P. Lescot, M. Röckner, The global random attractor for a class of stochastic porous media equations, BiBoS-Preprint 10-02-338.
[17]B. Gess, Wei Liu, M. Röckner, Random attractors for a class of stochastic partial differential equations driven by general additive noise, Preprint. · Zbl 1228.35062 · doi:10.1016/j.jde.2011.02.013
[18]Anh, C. T.; Bao, T. Q.: Pullback attractors for a non-autonomous semi-linear degenerate parabolic equation, Glasg. math. J. 52, 537-554 (2010) · Zbl 1213.35120 · doi:10.1017/S0017089510000418
[19]Anh, C. T.; Hung, P. Q.: Global existence and long-time behavior of solutions to a class of degenerate parabolic equations, Ann. polon. Math. 93, 217-230 (2008) · Zbl 1145.35341 · doi:10.4064/ap93-3-3
[20]Caldiroli, P.; Musina, R.: On a variational degenerate elliptic problem, Nodea nonlinear differential equations appl. 7, 187-199 (2000) · Zbl 0960.35039 · doi:10.1007/s000300050004
[21]Abdelaoui, B.; Peral, I.: On the quasilinear elliptic equations related to some caffarelli–Kohn–Nirenberg inequalities, Commun. pure appl. Anal. 2, 539-566 (2003) · Zbl 1148.35324 · doi:10.3934/cpaa.2003.2.539
[22]Cazenave, T.; Haraux, T.: Introduction to semilinear evolution equations, (1998)
[23]Zeidler, E.: Nonlinear functional analysis and its applications, (1990) · Zbl 0684.47029
[24]Arnold, L.: Random dynamical systems, (1998)
[25]Crauel, H.; Flandoli, F.: Attractor for random dynamical systems, Probab. theory related fields 10, 365-393 (1994) · Zbl 0819.58023 · doi:10.1007/BF01193705
[26]Da Prato, G.; Zabczyk, J.: Stochastic equations in infinite dimensions, (1992) · Zbl 0761.60052
[27]Pazy, A.: Semigroups of linear operators and applications to partial differential equations, (1983)